MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

ETHICON INC. ETHILON SUTURE 30IN(75CM) 5-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Catalog Number F2413H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Reported lot 4kr824 is invalid.Please clarify the lot involved.
 
Event or Problem Description
It was reported that the patient underwent a dental surgery on (b)(6) 2019 and suture was used.During the procedure, the thread pulled off from the needle.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested and the following was obtained: please clarify the lot involved.The lot number is mkr824.

Brand Name
ETHILON SUTURE 30IN(75CM) 5-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8470889
Report Number2210968-2019-79862
Device Sequence Number2014918
Product Code GAR
UDI-Device Identifier10705031238916
UDI-Public10705031238916
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Catalogue NumberF2413H
Device Lot NumberMKR824
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date04/01/2019
Supplement Report FDA Received Date05/14/2019
Patient Sequence Number1